MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 0°, 5.5MM X 300MM

ARTHREX, INC. 4K LAPAROSCOPE, 0°, 5.5MM X 300MM
Model Number 4K LAPAROSCOPE, 0°, 5.5MM X 300MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/07/2025, a facility representative reported via (b)(4) that an ar-3351-5500 scope had a detached lens.This was involved in a case where there was no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Damages caused by customer.Outer tube damaged, needle outer tube dent(s) deep dent outer tube bent.Outer tube damaged, distal tip damaged.Particulate, optics particulate under distal lens heavy residue particulate under proximal lens.Optical system, optical components optical system loose.Prism loose.Broken lenses in optical system.Cosmetic issue scratches/dents.See vendor evaluation.

Brand Name
4K LAPAROSCOPE, 0°, 5.5MM X 300MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22937889
Report Number1220246-2025-03693
Device Sequence Number15918843
Product Code GCJ
UDI-Device Identifier00888867029774
UDI-Public(01)00888867029774(10)15026817
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 0°, 5.5MM X 300MM
Device Catalogue NumberAR-3351-5500
Device Lot Number15026817
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown